What causes weakness and diarrhea after taking KCL?
I have reviewed your case and understand your concern
First, I hope you are taking these under the prescription of a physician. Potassium plays an important role in the heart and heart rhythm.
You are asking if the potassium chloride (KCL) might be responsible for your weakness and diarrhea. The side-effects of KCL are potential nausea, diarrhea but the drug itself should not cause excessive fatigue if your blood potassium is within range. Have you had your blood levels checked/electrolytes also since you started the KCL? If not, having your electrolyte levels checked may provide answers to your feeling of weakness.
Are you checking on the equality of the dosage of potassium? Potassium Bicarbonate contains 25 meq of Potassium
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the cause of bleeding after diarrhea
- What causes diarrhea after meth binge
- What causes diarrhea after taking aloevera
- What causes diarrhea immediately after taking food
- What causes diarrhea after taking probiotics
- What causes severe diarrhea with extereme weakness
- What causes mucus discharge after diarrhea
- What causes stomach pains and diarrhea after eating
- What causes diarrhea after eating
- What causes diarrhea even after stopping novamox